| Model Number |
638RL30 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during mitral valve repair surgery, the suture on the retainer of the cg future annuloplasty ring broke while the sutures were being placed.The broken cg future annuloplasty ring was replaced with a new cg future annuloplasty ring, and the surgery continued without any impact to the patient.No patient complications have been reported as a result of this event.
Event or Problem Description
Additional information was received that reported the annuloplasty band was not fully sutured and tested prior to removal.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.5: event description medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed the ring showed slight discoloration.Cg future ring sutures appeared intact.No fraying or damages were noted on the fabric.In the event description, it states that the retainer had a broken suture.The retainer was not received, therefore we can't verify the complaint.Updated data: d.9: device available for evaluation?: , return date: h.2: if follow-up, what type? h.3: device evaluated?: h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.